default-icon
Vomotting and dyria
For the last three days. Taken norflex tX. But nt helpful.pl suggest . I'm on travelling. Pl suggest .
93 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi, it could be Traveler's diarrhea. As with all diseases, it is best to consult a doctor rather than attempting to self-medicate for traveler's diarrhea. Treatment also requires the replacement of fluids and salts lost from diarrhea. This is best achieved by use of an oral rehydration solution. Consult Physician....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.